MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. VENAFLO VASCULAR GRAFT
Model Number VL5006C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was not returned to the manufacturer for evaluation; therefore, the investigation is inconclusive for material split.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vl5006c vascular graft allegedly experienced material split, cut or torn.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old male patient is (b)(6) kgs.

Brand Name
VENAFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10722925
Report Number2020394-2020-06006
Device Sequence Number16428805
Product Code DSY
UDI-Device Identifier00801741020452
UDI-Public(01)00801741020452
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVL5006C
Device Catalogue NumberVL5006C
Device Lot NumberVTDQ0177
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/22/2020
Patient Sequence Number1